A note on W-optimal assignable sets

Derigs, Ulrich and Schrader, Rainer (1984) A note on W-optimal assignable sets.
Published in: Bolletino di Unione Matematica Italiana Vol. 6 (3-A). pp. 97-101.


Actions:
Full text not available from this repository.
Export as:
Editorial actions: View Item View Item (Login required)
Deposit Information:
ZAIK Number: UNSPECIFIED
Depositing User: Archive Admin
Date Deposited: 30 Jun 2014 12:45
Last Modified: 30 Jun 2014 12:45
URI: http://e-archive.informatik.uni-koeln.de/id/eprint/723